Version: 2.8.2024

GBA Mediator Training Course of Hong Kong 2024

According to the "Guangdong-Hong Kong-Macao Greater Bay Area Mediator Accreditation Standards" published and promulgated by the Greater Bay Area Mediation Platform, the Department of Justice promulgates the "Guangdong-Hong Kong-Macao Greater Bay Area Mediator Accreditation Rules (Hong Kong Special Administrative Region)". Applicants must complete this training course to meet the accreditation requirements of "successful completion of the designated GBA Mediator Training Course" to be accredited as GBA Mediator through Hong Kong.¹

Organiser: Department of Justice

Date: 16 August 2024 (Friday)

Venue: Function Hall, 1/F, Main Wing, Justice Place

Time: 10:00 a.m. – 1:00 p.m. (Morning Session)

2:30 p.m. - 6:00 p.m. (Afternoon Session)

Format: In-person/Online

Language: Cantonese and Putonghua (With simultaneous interpretation to

Cantonese, Putonghua and English)

Time	Event
10:00-10:30 (30 minutes)	Opening Remarks Mr Lin Chuming Deputy Director-General, Department of Justice of Guangdong Province
	Ms Leong Weng In Director of the Legal Affairs Bureau, Macao SAR Government Mr Cheung Kwok-kwan, SBS, JP Deputy Secretary for Justice, Hong Kong SAR Government
10:30-13:00 (2 hours 30 minutes)	Introduction to the Macao Mediation System Ms Vong Sok Hei Rosita Secretary-General, World Trade Center Macau Arbitration Center Q&A Session

¹

¹ "Successful completion of the designated GBA Mediator Training Course" refers to mediation training course of 40 hours minimum duration approved by the Hong Kong Mediation Accreditation Association; and this training course. Applicants are required to attend and complete this course before applying for Greater Bay Area Mediator Accreditation.

Time	Event
13:00-14:30 (1 hour 30 minutes)	Lunch Break
14:30-17:00 (2 hours 30 minutes)	Introduction to the Guangdong Mediation System Mr Wu Zhen Executive Director and Director, Zhuhai External Public Legal Service Center and Zhuhai-Hong Kong-Macao (External) Public Legal Service Center of Hengqin Q&A Session
17:00-17:15 (15 minutes)	Break
17:15-18:00 (45 minutes)	GBA Cross-boundary Dispute Mediation Symposium The Symposium aims to bring together mediation experts from Guangdong and Macao to explore in-depth the unique dynamics of handling cross-boundary disputes in the GBA, to study the opportunities and obstacles faced by mediators, parties and legal professionals through experience sharing, and to analyse and understand cross-boundary disputes, cultural co-ordination and communication, technology and online mediation. Moderator: Miss Tang Wing Yue, Cindy Senior Assistant Law Officer (Civil Law)(ADR), Department of Justice, Hong Kong SAR Government Speakers: Mr Yuen Kwok-keung Rimsky, GBM, SC, JP Chairman, Hong Kong Mediation Accreditation Association Limited Ms Vong Sok Hei Rosita Secretary-General, World Trade Center Macau Arbitration Center Mr Wu Zhen Executive Director and Director, Zhuhai External Public Legal Service Center and Zhuhai-Hong Kong-Macao (External) Public Legal Service Center of Hengqin